# SDR SWIA201439103

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 29,944 hours, 24,842 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR SELECTION FOR LANDING, THE LT MAIN DIDN'T COME DOWN.  APPROXIMATELY 2 MINUTES LATER DURING THE MISSED PROCEDURE, THE GEAR CAME DOWN ON ITS OWN.  NO QRH PROCEDURE WAS RAN.  NORMAL LANDING AND TAXI.  R & R LT UPLOCK PIN IAW CMM.  R & R LT MLG UPLOCK ASSY IAW AMM, R & R MLG SELECTOR VALVE IAW AMM.  ALL COMPONENTS OPS AND LEAK CHECKED GOOD.  LANDING GEAR EXTENSION/RETRACTION FUNCTIONAL TESTED GOOD IAW AMM.  ACFT OK FOR SERVICE.
